March  2021, 20(3): 1213-1227. doi: 10.3934/cpaa.2021017

Existence of solution and asymptotic behavior for a class of parabolic equations

1. 

Universidade Federal de Viçosa, Departamento de Matemática, Avenida Peter Henry Rolfs, s/n, CEP 36570-900, Viçosa, MG, Brasil

2. 

Universidade Estadual de Campinas, IMECC, Departamento de Matemática, Rua Sérgio Buarque de Holanda, 651, CEP 13083-859, Campinas, SP, Brasil

* Corresponding author

Received  July 2020 Revised  December 2020 Published  February 2021

Fund Project: The authors have been supported by FAPESP and CNPq

We prove existence and uniqueness of a positive solution for a class of quasilinear parabolic equations. We also show some maximum principles on the derivatives of the solution and study the asymptotic behavior of the solution near the maximal time of existence.

Citation: Anderson L. A. de Araujo, Marcelo Montenegro. Existence of solution and asymptotic behavior for a class of parabolic equations. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1213-1227. doi: 10.3934/cpaa.2021017
References:
[1]

S. AltschulerS. B. Angenent and Y. Giga, Mean curvature flow through singularities for surfaces of rotation, J. Geom. Anal., 5 (1995), 293-358.  doi: 10.1007/BF02921800.  Google Scholar

[2]

S. Angenent, Parabolic equations for curves on surfaces: part I. Curves with $p$–integrable curvature, Ann. Math., 132 (1990), 451-483.  doi: 10.2307/1971426.  Google Scholar

[3]

M. Athanassenas, Behaviour of singularities of the rotationally symmetric, volume–preserving mean curvature flow, Calc. Var. PDE, 17 (2003), 1-16.  doi: 10.1007/s00526-002-0098-4.  Google Scholar

[4] K. A. Brakke, The motion of a surface by its mean curvature, Princeton University Press, 2015.   Google Scholar
[5]

J. Escher and G. Simonett, The volume preserving mean curvature flow near spheres, Proc. AMS, 126 (1998), 2789-2796.  doi: 10.1090/S0002-9939-98-04727-3.  Google Scholar

[6]

J. Escher and B. V. Matioc, Neck pinching for periodic mean curvature flows, Analysis, 30 (2010), 253-260.  doi: 10.1524/anly.2010.1039.  Google Scholar

[7]

L. C. Evans and J. Spruck, Motion of level sets by mean curvature I, J. Differ. Geom., 33 (1991), 635-681.   Google Scholar

[8]

M. E. Gage and R. S. Hamilton, The heat equation shrinking convex plane curves, J. Diff. Geom., 23 (1986), 69-96.   Google Scholar

[9]

Z. Gang and I. M. Sigal, Neck pinching dynamics under mean curvature flow, J. Geom. Anal., 19 (2009), 36-80.  doi: 10.1007/s12220-008-9050-y.  Google Scholar

[10]

Y. GigaY. Seki and N. Umeda, Mean curvature flow, closes open ends of noncompact surfaces of rotation, Comm. Part. Diff. Eq., 34 (2009), 1508-1529.  doi: 10.1080/03605300903296926.  Google Scholar

[11]

M. A. Grayson, The shape of afigure eight under the curve shortening flow, Invent. Math., 96 (1989), 177-180.  doi: 10.1007/BF01393973.  Google Scholar

[12]

G. Huisken, Nonparametric mean curvature evolution with boundary conditions, J. Differ. Equ., 77 (1989), 369-378.  doi: 10.1016/0022-0396(89)90149-6.  Google Scholar

[13]

G. Huisken, Asymptotic behaviour for singularities of the mean curvature flow, J. Differ. Geom., 31 (1990), 285-299.   Google Scholar

[14]

G. Huisken and C. Sinestrari, Convexity estimates for mean curvature flow and singularities of mean convex surfaces, Acta Math., 183 (1999), 45-70.  doi: 10.1007/BF02392946.  Google Scholar

[15]

I. Kim and D. Kwon, On mean curvature flow with forcing, Commun. Partial Differ. Equ., 45 (2020), 414-455.  doi: 10.1080/03605302.2019.1695262.  Google Scholar

[16]

G. M. Lieberman, Second Order Parabolic Differential Equations, World Scientific, 2005. doi: 10.1142/3302.  Google Scholar

[17]

B. V. Matioc, value problems for rotationally symmetric mean curvature flows, Arch. Math., 89 (2007), 365-372.  doi: 10.1007/s00013-007-2141-3.  Google Scholar

[18]

J. A. McCoyF. Y. Y. Mofarreh and G. H. Williams, Fully nonlinear curvature flow of axially symmetric hypersurfaces with boundary conditions, Ann. Mat. Pura Appl., 193 (2014), 1443-1455.  doi: 10.1007/s10231-013-0337-7.  Google Scholar

[19]

C. V. Pao, Nonlinear Parabolic and Elliptic Equations, Plenum, 1992.  Google Scholar

[20]

K. Smoczyk, Starshaped hypersurfaces and the mean curvature flow, Manuscr. Math., 95 (1998), 225-236.  doi: 10.1007/s002290050025.  Google Scholar

[21]

H. M. Soner and P. E. Souganidis, Singularities and uniqueness of cylindrically symmetric surfaces moving by mean curvature, Commun. Partial Differ. Equ., 18 (1993), 859-894.  doi: 10.1080/03605309308820954.  Google Scholar

show all references

References:
[1]

S. AltschulerS. B. Angenent and Y. Giga, Mean curvature flow through singularities for surfaces of rotation, J. Geom. Anal., 5 (1995), 293-358.  doi: 10.1007/BF02921800.  Google Scholar

[2]

S. Angenent, Parabolic equations for curves on surfaces: part I. Curves with $p$–integrable curvature, Ann. Math., 132 (1990), 451-483.  doi: 10.2307/1971426.  Google Scholar

[3]

M. Athanassenas, Behaviour of singularities of the rotationally symmetric, volume–preserving mean curvature flow, Calc. Var. PDE, 17 (2003), 1-16.  doi: 10.1007/s00526-002-0098-4.  Google Scholar

[4] K. A. Brakke, The motion of a surface by its mean curvature, Princeton University Press, 2015.   Google Scholar
[5]

J. Escher and G. Simonett, The volume preserving mean curvature flow near spheres, Proc. AMS, 126 (1998), 2789-2796.  doi: 10.1090/S0002-9939-98-04727-3.  Google Scholar

[6]

J. Escher and B. V. Matioc, Neck pinching for periodic mean curvature flows, Analysis, 30 (2010), 253-260.  doi: 10.1524/anly.2010.1039.  Google Scholar

[7]

L. C. Evans and J. Spruck, Motion of level sets by mean curvature I, J. Differ. Geom., 33 (1991), 635-681.   Google Scholar

[8]

M. E. Gage and R. S. Hamilton, The heat equation shrinking convex plane curves, J. Diff. Geom., 23 (1986), 69-96.   Google Scholar

[9]

Z. Gang and I. M. Sigal, Neck pinching dynamics under mean curvature flow, J. Geom. Anal., 19 (2009), 36-80.  doi: 10.1007/s12220-008-9050-y.  Google Scholar

[10]

Y. GigaY. Seki and N. Umeda, Mean curvature flow, closes open ends of noncompact surfaces of rotation, Comm. Part. Diff. Eq., 34 (2009), 1508-1529.  doi: 10.1080/03605300903296926.  Google Scholar

[11]

M. A. Grayson, The shape of afigure eight under the curve shortening flow, Invent. Math., 96 (1989), 177-180.  doi: 10.1007/BF01393973.  Google Scholar

[12]

G. Huisken, Nonparametric mean curvature evolution with boundary conditions, J. Differ. Equ., 77 (1989), 369-378.  doi: 10.1016/0022-0396(89)90149-6.  Google Scholar

[13]

G. Huisken, Asymptotic behaviour for singularities of the mean curvature flow, J. Differ. Geom., 31 (1990), 285-299.   Google Scholar

[14]

G. Huisken and C. Sinestrari, Convexity estimates for mean curvature flow and singularities of mean convex surfaces, Acta Math., 183 (1999), 45-70.  doi: 10.1007/BF02392946.  Google Scholar

[15]

I. Kim and D. Kwon, On mean curvature flow with forcing, Commun. Partial Differ. Equ., 45 (2020), 414-455.  doi: 10.1080/03605302.2019.1695262.  Google Scholar

[16]

G. M. Lieberman, Second Order Parabolic Differential Equations, World Scientific, 2005. doi: 10.1142/3302.  Google Scholar

[17]

B. V. Matioc, value problems for rotationally symmetric mean curvature flows, Arch. Math., 89 (2007), 365-372.  doi: 10.1007/s00013-007-2141-3.  Google Scholar

[18]

J. A. McCoyF. Y. Y. Mofarreh and G. H. Williams, Fully nonlinear curvature flow of axially symmetric hypersurfaces with boundary conditions, Ann. Mat. Pura Appl., 193 (2014), 1443-1455.  doi: 10.1007/s10231-013-0337-7.  Google Scholar

[19]

C. V. Pao, Nonlinear Parabolic and Elliptic Equations, Plenum, 1992.  Google Scholar

[20]

K. Smoczyk, Starshaped hypersurfaces and the mean curvature flow, Manuscr. Math., 95 (1998), 225-236.  doi: 10.1007/s002290050025.  Google Scholar

[21]

H. M. Soner and P. E. Souganidis, Singularities and uniqueness of cylindrically symmetric surfaces moving by mean curvature, Commun. Partial Differ. Equ., 18 (1993), 859-894.  doi: 10.1080/03605309308820954.  Google Scholar

[1]

Zhiming Guo, Zhi-Chun Yang, Xingfu Zou. Existence and uniqueness of positive solution to a non-local differential equation with homogeneous Dirichlet boundary condition---A non-monotone case. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1825-1838. doi: 10.3934/cpaa.2012.11.1825

[2]

M. Grasselli, V. Pata. Asymptotic behavior of a parabolic-hyperbolic system. Communications on Pure & Applied Analysis, 2004, 3 (4) : 849-881. doi: 10.3934/cpaa.2004.3.849

[3]

Kin Ming Hui, Soojung Kim. Asymptotic large time behavior of singular solutions of the fast diffusion equation. Discrete & Continuous Dynamical Systems, 2017, 37 (11) : 5943-5977. doi: 10.3934/dcds.2017258

[4]

Yongqiang Fu, Xiaoju Zhang. Global existence and asymptotic behavior of weak solutions for time-space fractional Kirchhoff-type diffusion equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021091

[5]

Manil T. Mohan, Arbaz Khan. On the generalized Burgers-Huxley equation: Existence, uniqueness, regularity, global attractors and numerical studies. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3943-3988. doi: 10.3934/dcdsb.2020270

[6]

Changpin Li, Zhiqiang Li. Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021023

[7]

Lingyu Li, Zhang Chen. Asymptotic behavior of non-autonomous random Ginzburg-Landau equation driven by colored noise. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3303-3333. doi: 10.3934/dcdsb.2020233

[8]

Carmen Cortázar, M. García-Huidobro, Pilar Herreros, Satoshi Tanaka. On the uniqueness of solutions of a semilinear equation in an annulus. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021029

[9]

Julian Tugaut. Captivity of the solution to the granular media equation. Kinetic & Related Models, 2021, 14 (2) : 199-209. doi: 10.3934/krm.2021002

[10]

Stefano Bianchini, Paolo Bonicatto. Forward untangling and applications to the uniqueness problem for the continuity equation. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2739-2776. doi: 10.3934/dcds.2020384

[11]

Ka Luen Cheung, Man Chun Leung. Asymptotic behavior of positive solutions of the equation $ \Delta u + K u^{\frac{n+2}{n-2}} = 0$ in $IR^n$ and positive scalar curvature. Conference Publications, 2001, 2001 (Special) : 109-120. doi: 10.3934/proc.2001.2001.109

[12]

Fabio Sperotto Bemfica, Marcelo Mendes Disconzi, Casey Rodriguez, Yuanzhen Shao. Local existence and uniqueness in Sobolev spaces for first-order conformal causal relativistic viscous hydrodynamics. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021069

[13]

Meng-Xue Chang, Bang-Sheng Han, Xiao-Ming Fan. Global dynamics of the solution for a bistable reaction diffusion equation with nonlocal effect. Electronic Research Archive, , () : -. doi: 10.3934/era.2021024

[14]

Fumihiko Nakamura. Asymptotic behavior of non-expanding piecewise linear maps in the presence of random noise. Discrete & Continuous Dynamical Systems - B, 2018, 23 (6) : 2457-2473. doi: 10.3934/dcdsb.2018055

[15]

Pengyu Chen, Xuping Zhang, Zhitao Zhang. Asymptotic behavior of time periodic solutions for extended Fisher-Kolmogorov equations with delays. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021103

[16]

Huan Zhang, Jun Zhou. Asymptotic behaviors of solutions to a sixth-order Boussinesq equation with logarithmic nonlinearity. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021034

[17]

Simão Correia, Mário Figueira. A generalized complex Ginzburg-Landau equation: Global existence and stability results. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021056

[18]

Wenbin Yang, Yujing Gao, Xiaojuan Wang. Diffusion modeling of tumor-CD4$ ^+ $-cytokine interactions with treatments: asymptotic behavior and stationary patterns. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021090

[19]

Shi'an Wang, N. U. Ahmed. Optimal control and stabilization of building maintenance units based on minimum principle. Journal of Industrial & Management Optimization, 2021, 17 (4) : 1713-1727. doi: 10.3934/jimo.2020041

[20]

Muberra Allahverdi, Harun Aydilek, Asiye Aydilek, Ali Allahverdi. A better dominance relation and heuristics for Two-Machine No-Wait Flowshops with Maximum Lateness Performance Measure. Journal of Industrial & Management Optimization, 2021, 17 (4) : 1973-1991. doi: 10.3934/jimo.2020054

2019 Impact Factor: 1.105

Article outline

[Back to Top]